# SDR TWAA0101507

- Difficulty date: January 25, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- Aircraft time: 83,673 hours, 89,237 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT LONGERON 3R AT STA 658 WAS CRACKED AT LOWER FLANGE .25 INCH LONG.  REPAIRED PER SRM 53-02 AND DRAWING SRO 9530128.
